# SDR SWAA2025051971028

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8783L
- Make and model: Boeing 737-8
- Aircraft serial: 67754
- Aircraft time: 8,445 hours, 4,236 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOORSLIDE FELL OUT OF HARNESS WHILE OPENING DOOR. SLIDE DID NOT DEPLOY<[01] REPACKED R1 SLIDE ASSY INTO SLIDE BOX REF AMM 25-66-01-400-804. (MANUAL NOT LISTED)
